# SDR MALA965248

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- Engine: Ge CT75A
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Bleed  Lights
- Condition: Illuminated
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3032 - AFTER TAKEOFF FROM DTW, THE LT AND RT BLEED CLOSED LIGHTS ILLUMINATED.  THE CREW TRIED TO RESET THE BLEEDS WITHOUT POSITIVE RESULTS.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  (X)
